# SDR P5CA9600241

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD ELEVATOR PANEL DAMAGED.  REPAIRED PER SRM 51-40-04.
